# SDR DALA2024060605837

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0378498) DAMAGE ON SEAT TRACK FROM BS 727B TO BS 727C LBL 25 FOUND TO BE OUT OF LIMITS. REPAIRED SEAT TRACK FROM BS 727B TO BS-727C, LBL 25 IAW B737-900 SRM 53-00-52-2R-5.
